# SDR ASAA2022090739870

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,922 hours, 15,800 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1762000101
- Part serial: 017345
- Condition: Failed
- Location: E/E, E5
- Part time: 1,847 hours, 601 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK AND MAP SHOWED ON FO SIDE AT LEVEL OFF, AND SINGLE FMC OPERATION SHOWED IN FMC SCRATCHPAD. QRH CHECKLIST RESTORED DUAL FMC OPERATION. AT 20,000' ON DESCENT INTO SEA VTK AND MAP CAME BACK ON FO SIDE. GROUNDED - YES. REPLACED RIGHT FMC. OPS CHECK GOOD B737-800 AMM 34-61-02/201 AND AMM 34-61-00-710-801.
